# SDR AALA20150917015

- Difficulty date: September 17, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 59,445 hours, 7,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT AT STATION 655 - 676, STRINGER 27L.  REPAIRED IAW EA 253968.
